# SDR WVER2015110700001

- Difficulty date: November 7, 2015
- Submitted: November 7, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 22,374 hours, 15,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Part time: 22,374 hours, 15,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND INSTALLED INTERCOSTAL AT BS 333 - 349.00, STRINGER 20R FOR CORROSION, IAW EO CL6002C10-53-L03584 AND SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01,
